# SDR AWXA200400695

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION (GALVANIC) WAS FOUND ON TOP AND BOTTOM SURFACE OF THE LT AFT SHEAR WEB END OF Y1292 BEAM FWD OF FR70.  MAINTENANCE REMOVED AND REPLACED SHEAR WEB Y1292 FR 69-70 IAW A320 SRM 51-42-11 PGS 8,10,12,22,A27 FIGURES 2,3,8,62.
